# SDR FDEA202210082520

- Difficulty date: October 8, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N665FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 769
- Aircraft time: 36,710 hours, 20,471 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Failed
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED R1 DOOR DIFFICULT TO DISARM.   ON ARRIVAL AT A/C, FOUND DOOR OPENED & GIRT BAR  HANGING UNDER DOOR.  DURING TROUBLESHOOTING OF DOOR  ARM/DISARM SYSTEM, FOUND GIRT BAR RETAINING CLIPS  MISSING FROM GIRT EXTENSION.  ALLOWING GIRT BAR TO MIGRATE IN THE SLIDE.  INSTALLED GIRT BAR RETAINING CLIPS IAW AMM 25-61-21-04.  SLIDE GIRT BAR  IS OUT POSITION WITH CLIPS.  REINSTALLED GIRT BAR, EMERGENCY ESCAPE SLIDE & REPOSTIONED GIRT BAR, SLIDE CLIPS & LUBED GIRT BAR ENGAGE SLIDERS & FLOOR FITTINGS. ALSO REMOVED & STOWED TRANSPORT SAFETY PIN IAW WRI 25-60-4781. OPS CHECKS NORMAL IAW AMM 25-61-21-04.
